# SDR USAASB00026

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Part number: 655280733
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 37,810 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1515 - EN ROUTE FROM CLT-CUN, THE LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED ALONG WITH THE NR 4 SLAT LIGHT.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND LEADING EDGE LIGHT EXTINGUISHED.  UPON CLIMB TO ALTITUDE, LIGHTS RE-ILLUMINATED INTERMITTENTLY.  FLIGHT DIVERTED TO TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED, LUBED LINKAGE AND OPERATED LEADING EDGE DEVICES SEVERAL TIMES.  UNABLE TO DUPLICATE CONDITION.  REMOVED AND REPLACED LEADING EDGE FLAP/SLAT ACCESSORY UNIT AS PRECAUTIONARY.  SYSTEM OPERATIONAL CHECK NORMAL.  (M)
